# SDR DALA2016102607672

- Difficulty date: August 27, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 44,042 hours, 29,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA AND COUNTERSINK OF FUEL PANEL 520 FT.  FOUND OUT OF LIMITS.  REPLACED PANEL.
